MathSciNet Relay Station
MathSciNet bibliographic data
MR1389516 (97i:43002) 43A60 (22A20)
Ebrahimi-Vishki, H. R.; Pourabdollah, M. A. The universal nilpotent group compactification of a semigroup. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2171–2174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement